24-year-old George Watts Jr. died shortly after developing myocarditis from the second dose of the Pfizer COVID-19 jab.
To attend in-person classes at his college, Watts Jr. had to be fully vaccinated against COVID-19.
The student from Lockwood, New York experienced complications following the first dose but chose to keep them to himself.
According to a coroner, the Pfizer COVID-19 jab was responsible for his death.
Trending: Noah’s Nightly Newsletter – 5/27/22
The COVID World explains:
The 24-year-old scheduled his vaccine appointment, receiving his first shot of Pfizer in August and his second in September. His parents said he chose that vaccine because it was fully approved by the FDA.
After his first dose, he experienced complications, which he chose to keep to himself. Blood was in his urine after the first shot. He then received his second dose in mid-September, where he experienced flu-like symptoms that did not resolve. George Jr.’s father, George Watts Sr., explained:
“I noticed he was starting to get puffy in the face like a sinus issue… He had a cough and I decided to take him to the emergency room to see what was going on.”
In October, they went to the emergency room, hoping for answers. He complained of several symptoms, but none that were cardiac-related. After a workup and a negative COVID-19 test, doctors diagnosed George Jr. with a sinus infection and prescribed antibiotics. The Watts family was told his infection should resolve in a week or two.
His symptoms became worse by the end of October. He started coughing up blood, experienced pain in his hands, feet, and teeth, and developed sensitivity to sunlight.
Watts Jr. eventually collapsed on October 27th and was pronounced dead later that morning. His dad described him as healthy and having no underlying medical conditions.
An autopsy report from the Bradford County Coroner’s Office revealed Watts Jr. had “COVID-19 vaccine-related myocarditis.”
Tara Lynch reported at My Twin Tiers:
“The cause of death is the COVID-19 vaccine-related myocarditis,” Timothy Cahill Jr., Chief Deputy Coroner for Bradford County, said. “We are currently working on other cases that are related to vaccine and booster-related issues within our county.”
Myocarditis is a listed side-effect of the Pfizer vaccine, but it is rare for it to develop. Usually, patients see symptoms of the complication within days of getting the vaccine.
“Anything that can trigger an inflammatory response can trigger myocarditis. Usually, patients present with chest pain and sometimes shortness of breath,” Dr. Liviu Klein, Chief of the Advanced Heart Failure and Transplant at the University of California, San Francisco, told 18 News.
A recent study published in the Journal of the American Medical Association was conducted by several research organizations including the FDA and the Centers for Disease Control and Prevention. It found males under the age of 30 were most likely to develop myocarditis after receiving an m-RNA COVID-19 vaccine series.
Below is a video report on the tragic death of George Watts Jr.
- Noah’s Nightly Newsletter – 5/27/22
- Oklahoma Passes Legislation Requiring Students to Use Bathroom Facilities Based on Biological Sex
- (WATCH) Oxfam International Director Tells World Economic Forum, “COVID Has Been One of the Most Profitable Products Ever”
- Noah’s Nightly Newsletter – 5/26/22
- Noah’s Nightly Newsletter – 5/25/22